Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lipnikov, Konstantin N

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:123
Abstract pages:1197
Full texts:505
References:162
E-mail:

http://www.mathnet.ru/eng/person54296
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/277314

Publications in Math-Net.Ru
2010
1. A. Agouzal, K. N. Lipnikov, Yu. V. Vassilevski, “Hessian-free metric-based mesh adaptation via geometry of interpolation error”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010),  131–145  mathnet  mathscinet; Comput. Math. Math. Phys., 50:1 (2010), 124–138  scopus
2005
2. Yu. V. Vassilevski, K. N. Lipnikov, “Error bounds for controllable adaptive algorithms based on a Hessian recovery”, Zh. Vychisl. Mat. Mat. Fiz., 45:8 (2005),  1424–1434  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:8 (2005), 1374–1384
2003
3. Yu. V. Vassilevski, K. N. Lipnikov, “Optimal triangulations: existence, approximations, and double differentiation of $P_1$ finite element functions”, Zh. Vychisl. Mat. Mat. Fiz., 43:6 (2003),  866–874  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 43:6 (2003), 827–835
1999
4. Yu. V. Vassilevski, K. N. Lipnikov, “An adaptive algorithm for quasioptimal mesh generation”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1532–1551  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:9 (1999), 1468–1486

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021